# SDR CKSA97216

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B1658112
- Condition: Corroded
- Location: Bs 1265-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND SEVERAL BULGES ON WEB ABOVE KEEL BEAM RIGHT WING MLG WELL AREA.  KEEL BEAM WEB FROM STA 1265 THRU STA 1350 WAS REMOVED AND REPLACED PER BOEING MSG CKF-ORD-97-0024RE DATED 17 APR 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097901.
